In June my doctor prescribed metformin (750mg), atorvastatin (10mg) and lisinopril (2.5mg). It is now October and I have developed a debilitating chronic cough. Literature I've read points to both lisinopril and atorvastatin as causes. Are there alternatives I can take to eliminate the cough?
Chronic cough lisinopril and atorvastatin?
Question posted by cherissegardner on 10 Oct 2018
Last updated on 24 April 2020 by Vitahead
Realize old question, but: Yes, had bad chronic cough with Lisinopril. (Tried when could not tolerate Ramipril due to male side effect). Ultimately Losartan worked for same blood pressure goals. NO cough ever with Atorvastatin.
funny you mention that I am on 40mg of atorvastatin and I have a cough and had xrays and ct scans of my lungs and nothing..thankfully but I was just wondering myself if it was a medication I was taking. I will ask the doctor when I go. It's almost a tickle or feels like a dry throat but some days seem worse than others.
Hello! They say that this is a side effect, but I take it and don't have it. Yet every one is different so this could be an issue with you. I would advise you to talk to your doctor. They would know what to do. Best regards, Buggs 333
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.